Tableaux on periodic skew diagrams and irreducible representations of the double affine Hecke algebra of type A

Takeshi Suzuki, Monica Vazirani

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)1621-1656
Number of pages36
JournalInternational Mathematics Research Notices
Issue number27
Publication statusPublished - Jun 9 2005
Externally publishedYes

Fingerprint

Affine Hecke Algebra
Tableaux
Irreducible Representation
Skew
Diagram

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Tableaux on periodic skew diagrams and irreducible representations of the double affine Hecke algebra of type A. / Suzuki, Takeshi; Vazirani, Monica.

In: International Mathematics Research Notices, No. 27, 09.06.2005, p. 1621-1656.

Research output: Contribution to journalArticle

@article{a1936ff7ca8741bfbcf8ff7113c3d9cf,
title = "Tableaux on periodic skew diagrams and irreducible representations of the double affine Hecke algebra of type A",
author = "Takeshi Suzuki and Monica Vazirani",
year = "2005",
month = "6",
day = "9",
language = "English",
pages = "1621--1656",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "27",

}

TY - JOUR

T1 - Tableaux on periodic skew diagrams and irreducible representations of the double affine Hecke algebra of type A

AU - Suzuki, Takeshi

AU - Vazirani, Monica

PY - 2005/6/9

Y1 - 2005/6/9

UR - http://www.scopus.com/inward/record.url?scp=22544476247&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=22544476247&partnerID=8YFLogxK

M3 - Article

SP - 1621

EP - 1656

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 27

ER -